RT Journal Article T1 A poset dimension algorithm. A1 Yáñez Gestoso, Francisco Javier A1 Montero De Juan, Francisco Javier AB This article presents an algorithm which computes the dimension of an arbitrary finite poset (partial order set). This algorithm is based on the chromatic number of a graph instead of the classical approach based on the chromatic number of some hypergraph. The relation between both approaches is analyzed. With this algorithm, the dimension of many modest size posets can be computed. Otherwise, an upper bound for the poset dimension is obtained. Some computational results are included. (C) 1999 Academic Press. PB Academic Press INC SN 0196-6774 YR 1999 FD 1999 LK https://hdl.handle.net/20.500.14352/57621 UL https://hdl.handle.net/20.500.14352/57621 LA eng NO Yáñez, J., Montero, J.: A Poset Dimension Algorithm. Journal of Algorithms. 30, 185-208 (1999). https://doi.org/10.1006/jagm.1998.0974 NO Dirección General de Investigación Científica y Técnica (España) DS Docta Complutense RD 4 abr 2025